Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Hot and cold flashes, bloated, nauseated, lightheadedness, loss of vision. What is wrong?

Over the last couple days I have been very bloated, have had a little more regular bowel Movements, at night I get rather hot or cold , there has just recently been slight nausea that feels like I need to burp The last I had sex was January 19th and 28th Experienced period january 16-19th and January 30th to February 3rd When I stand I experience lightheadedness and I loose my vision and I feel sick until I become level headed again (this has happened all my life but has increased lately) What could be making me feel this way?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You seem to be suffering from hypotension. Please consult with a doctor and find out the exact reason for your problems. It has been going on for a long time and it has recently been worse. The menstrual cycles are not related to your problems nor are the dates of your sexual experiences or intercourse. I hope this helps.

Take care and have a nice day !
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor